# SDR ABXA2022042144

- Difficulty date: April 21, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 98,317 hours, 44,621 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER BLOCK OUT LT. GEN. EICAS DISPLAYED, AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED L/H  IENGINE GENERATOR IAW MEL 24-00-1-1 PLACARD INSTALLED AND MAINTENANCE PROCEDURES COMPLIED WITH. MBCB 4/24/2022. AIRCRAFT RETURNED TO SERVICE.
